# SDR CA010209006

- Difficulty date: January 29, 2001
- Submitted: February 12, 2001
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 26,301 hours
- Engine: Garrtt TPE33111U
- Propeller: Rotol R321482F8
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Part number: 230791281
- Condition: Unappoved Part
- Location: Starter Gen
- Part time: 499 hours
- Component: Starter Gen, Lucas, 230790001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE, AT BRUSH INSPECTION IT WAS FOUND THAT THE BRUSHES INSTALLED IN THIS STARTER-GENERATOR WERE. THIS BRUSH IS ONLY APPROVED FOR THE STARTER GEN MODELS 23079-009 AND 23079-000-2.THE BRUSHES WERE REMOVED AND REPLACED WITH FAA-PMA LONG LIFE BRUSH PART NO.M23088-1320, WHICH IS APPROVED FOR THIS STARTER-GENERATOR MODEL 23079-000-1 WHEN USED ON THE FAIRCHILD SA227AC AIRCRAFT. THE STARTER GEN WAS RETURNED TO SERVICE.
